MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSX500H11W
Medical Device Problem Codes Degraded (1153); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Asthma (1726); Headache (1880); Dizziness (2194); Unspecified Respiratory Problem (4464); Skin Inflammation/ Irritation (4545); Eye Irritation (4803); Sinusitis (4844)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information from uno legal litigation in reference to a repaired or recertified dreamstation cpap with an allegation of eye irritation, nose irritation, skin irritation, repiratory tract/irritation, dizziness and /or headache, asthma (new or worsening), other and chronic sinusitis.The manufacturer was made aware of this complaint through a representative of the customer.After the multiple attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.
 
Additional Manufacturer Narrative
The device information has been updated/corrected in this report.During the evaluation of the device at the third-party service center, the device was visually inspected and visible foam particles were not observed.The device's event log was reviewed by the service center and no error code found.Additionally, the patient¿s complaint was not confirmed and the device was corrected.In this report, box d, g, h has been updated/corrected.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21155189
Report Number2518422-2025-002472
Device Sequence Number9089060
Product Code BZD
UDI-Device Identifier00606959034112
UDI-Public(01)00606959034112
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSX500H11W
Device Catalogue NumberDSX500H11W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer10/09/2023
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown